# SDR GLBA20090904L

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,997 hours, 27,731 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CTR RIB NR 1 WAS FOUND BENT AT APPROX FS 8241.7 AFT OF FRAME 24.  DAMAGE EXTENDS FROM INNER SIDE UP APPROX 95 MM AND IS BENT AFT APPROX 2MM AND THE SKIN IS CHAFED IN THE SAME AREA APPROX 70MM X 70MM.   MX REPAIRED THE AFFECTED AREA AND PERFORMED THE REQUIRED RII INSPECTIONS IAW EO 09-120-57-004.  MATERIALS UTILIZED FOR THE REPAIR ARE INCLUDED IN THE EO.
